Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A class of finite simple Bol loops of exponent 2


Author: Gábor P. Nagy
Journal: Trans. Amer. Math. Soc. 361 (2009), 5331-5343
MSC (2000): Primary 20N05; Secondary 20C20, 20F29
Published electronically: May 28, 2009
MathSciNet review: 2515813
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give an infinite class of finite simple right Bol loops of exponent 2. The right multiplication group of these loops is an extension of an elementary Abelian $ 2$-group by $ S_5$. The construction uses the description of the structure of such loops given by M. Aschbacher (2005). These results answer some questions of M. Aschbacher.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20N05, 20C20, 20F29

Retrieve articles in all journals with MSC (2000): 20N05, 20C20, 20F29


Additional Information

Gábor P. Nagy
Affiliation: Bolyai Institute, University of Szeged, Aradi vértanúk tere 1, H-6720 Szeged, Hungary
Address at time of publication: Mathematisches Institut, Universität Würzburg, Am Hubland, D-97070 Würzburg, Germany
Email: nagyg@math.u-szeged.hu

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04646-7
PII: S 0002-9947(09)04646-7
Received by editor(s): July 25, 2007
Received by editor(s) in revised form: September 19, 2007
Published electronically: May 28, 2009
Additional Notes: This paper was written during the author’s Marie Curie Fellowship MEIF-CT-2006-041105.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.